# SDR AU970707

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28R-200
- Engine: Lyc IO360C1C
- Propeller: Hartzl HCC2YK1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Stud
- Part number: 9529900
- Condition: Faulty
- Location: Lt Rt Mlg
- Component: 9529902
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH MAIN LANDING GEAR SIDE BRACE STUDS SUSPECT FAULTY - FOUND DURING MAGNETIC PARTICLE INSPECTION
